When is individual demand concavifiable?
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 40 (2004)
Issue (Month): 1-2 (February)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Varian, Hal R, 1982. "The Nonparametric Approach to Demand Analysis," Econometrica, Econometric Society, vol. 50(4), pages 945-73, July.
- Kannai, Yakar, 1989. "A characterization of monotone individual demand functions," Journal of Mathematical Economics, Elsevier, vol. 18(1), pages 87-94, February.
- Deaton, Angus, 1979. "The Distance Function in Consumer Behaviour with Applications to Index Numbers and Optimal Taxation," Review of Economic Studies, Wiley Blackwell, vol. 46(3), pages 391-405, July.
- Debreu, Gerard, 1972.
Econometric Society, vol. 40(4), pages 603-15, July.
- Kannai, Yakar, 1977. "Concavifiability and constructions of concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 4(1), pages 1-56, March.
- Debreu, Gerard, 1976. "Smooth Preferences: A Corrigendum," Econometrica, Econometric Society, vol. 44(4), pages 831-32, July.
- Chipman, John S. & Moore, James C., 1977. "Continuity and uniqueness in revealed preference," Journal of Mathematical Economics, Elsevier, vol. 4(2), pages 139-162, August.
- Hurwicz, Leonid & Jordan, James & Kannai, Yakar, 1987. "On the demand generated by a smooth and concavifiable preference ordering," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 169-189, April.
- Makowski, Louis & Ostroy, Joseph M., 2013. "From revealed preference to preference revelation," Journal of Mathematical Economics, Elsevier, vol. 49(1), pages 71-81.
- Kolesnikov, Alexander V. & Kudryavtseva, Olga V. & Nagapetyan, Tigran, 2013. "Remarks on Afriat’s theorem and the Monge–Kantorovich problem," Journal of Mathematical Economics, Elsevier, vol. 49(6), pages 501-505.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.